MAUDE Adverse Event Report: SPINAL KINETICS M6-C; ARTIFICIAL CERVICAL DISC

SPINAL KINETICS M6-C; ARTIFICIAL CERVICAL DISC
Model Number 6M
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 05/12/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The build lhr for cdm-625 1493676 aei603 was examined including the final inspection records and the in-process measurements.There was no ncmr associated with this lot.The device met the m6-c product specification including the axial stiffness and flexural resistance specifications.Rmf 0003 rev 36 line 15 - failure to relieve symptoms including unresolved pain.Rmf 0003 rev 36 line 12.75 - device explanted.Based on the inspection of the retrieved m6-c, in conjunction with the clinical data, the device did not fail mechanically.There was no evidence of device collapse and inspection of the sheath, fiber construct, and core indicated that only slight in vivo damage had occurred.No radiographs were provided and no histopathology or microbiology were conducted, so it is unknown if any bony changes or infection was present at the time of removal.Therefore, the factors that led to the removal of this device were unclear, but the device had not failed mechanically at the time of removal.
 
Event or Problem Description
Information provided states that patient had m6-c implanted at c5/6 on (b)(6) 2022.Pt experients cervical neck pain and discomfort at implant level.The m6-c was removed on (b)(6) 2023.

Brand Name
M6-C
Common Device Name
ARTIFICIAL CERVICAL DISC
Manufacturer (Section D)
SPINAL KINETICS
501 mercury drive
sunnyvale CA 94085
Manufacturer (Section G)
SPINAL KINETICS
501 mercury drive
sunnyvale CA 94085
Manufacturer Contact
ehab esmail
501 mercury drive
sunnyvale, CA 94085
2149372015
MDR Report Key17114116
Report Number3004987282-2023-00029
Device Sequence Number7388602
Product Code MJO
UDI-Device Identifier00812388030018
UDI-Public00812388030018
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P170036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number6M
Device Catalogue NumberCDM-625
Device Lot Number1493676
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/12/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/12/2023
Initial Report FDA Received Date06/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/12/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age41 YR
Patient SexFemale